# SDR USAASB99095

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL - FLT 2751 - AFTER TAKEOFF FROM IAD, THE LANDING GEAR FREE FELL (EXTENDED) WITH THE LANDNG GEAR HANDLE IN THE 'OFF' POSITION.  CREW WAS ABLE TO RETRACT GEAR AND THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBRICATED THE NOSE AND MAIN LANDING GEAR UPLOCKS AND ROLLERS.  CYCLED GEAR SEVERAL TIMES.  OPERATIONAL CHECK NORMAL.  (M)
